×

The Tutte polynomial. (English) Zbl 0197.50202


Keywords:

topology
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] Birkhoff, G.,Abstract Linear Dependence and Lattices, Amer. J. Math.57, 800–804 (1935). · doi:10.2307/2371015
[2] Birkhoff, G. D.,A Determinant Formula for the Number of Ways of Coloring a Map, Annals of Math.14, 42–46 (1912). · doi:10.2307/1967597
[3] Crapo, H. H.,Single-Element Extensions of Matroids, J. of Res., Nat. Bur. of Standards, U.S.A.,69B, 55–65 (1965). · Zbl 0141.21701
[4] Crapo, H. H.,Möbius Inversion in Lattices, Archiv der Math.19, 595–607 (1968). · Zbl 0208.29303 · doi:10.1007/BF01899388
[5] Crapo, H. H. andRota, G.-C.,On the Foundations of Combinatorial Theory: Combinatorial Geometries (M.I.T. Press, Cambridge 1970). · Zbl 0216.02101
[6] MacLane, S.,Some Interpretations of Abstract Linear Dependence in Terms of Projective Geometry, Amer. J. Math.58, 236–240 (1936). · Zbl 0013.19503 · doi:10.2307/2371070
[7] MacLane, S.,A Lattice Formulation of Transcendence Degrees and p-Bases, Duke J. Math.4, 455–468 (1938). · Zbl 0019.39201 · doi:10.1215/S0012-7094-38-00438-7
[8] Minty, G.,On the Axiomatic Foundations of Directed Linear Graphs, Electrical Networks, and Network-Programming, J. Math. and Mech.15, 485–520 (1966). · Zbl 0141.21601
[9] Rota, G.-C.,On the Foundations of Combinatorial Theory, I:Theory of Möbius Functions, Zeits. für Wahrschein.2, 340–368 (1964). · Zbl 0121.02406 · doi:10.1007/BF00531932
[10] Steinitz, E. Algebraische Theorie der Körper (Chelsea, New York 1950).
[11] Tutte, W. T.,A Ring in Graph Theory, Proc. Camb. Phil. Soc.43, 26–40 (1947). · Zbl 0031.41803 · doi:10.1017/S0305004100023173
[12] Tutte, W. T.,A Contribution to the Theory of Chromatic Polynomials, Canad. J. Math.6, 80–91 (1954). · Zbl 0055.17101 · doi:10.4153/CJM-1954-010-9
[13] Tutte, W. T.,Lectures on Matroids, J. Res. Nat. Bur. of Standards, U.S.A.69B, 1–47 (1965). · Zbl 0151.33801
[14] Tutte, W. T.,On Dichromatic Polynomials, J. Combinatorial Theory2, 301–320 (1967). · Zbl 0147.42902 · doi:10.1016/S0021-9800(67)80032-2
[15] Whitney, H.,The Coloring of Graphs, Annals of Math.33, 688–718 (1932). · doi:10.2307/1968214
[16] Whitney, H.,A Logical Expansion in Mathematics, Bull. A.M.S.38, 572–579 (1932). · doi:10.1090/S0002-9904-1932-05460-X
[17] Whitney, H.,The Abstract Properties of Linear Dependence, Amer. J. Math.57, 507–533 (1935). · Zbl 0012.00404 · doi:10.2307/2371182
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.